# SDR DALA2021102506600

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 63,915 hours, 8,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 SEAT 15H PATHWAY LIGHTING INOP. CORRECTIVE ACTION: RE-CONNECTED EMER PATHWAY LIGHTING UNDER SEAT 15H. (8023869)
